# SDR USAA960377

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Strigner
- Condition: Cracked
- Location: Bs 294
- Part time: 34,273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK WEB OF BUILD UP STRINGER BS 294, STRINGER 7L.  FABRICATED AND INSTALLED WEB PER BAC PRINT NR 65-27684 SRM 51-30-2, PAGE 5 AND SRM 53-10-1 NOTED.  (M)
